Open Access
Translator Disclaimer
March 2008 Oscillation theorems for damped elliptic differential equations of second order
Zhiting Xu
Hiroshima Math. J. 38(1): 1-17 (March 2008). DOI: 10.32917/hmj/1207580341

Abstract

Oscillation theorems for the damped elliptic differential equation of second order

$\sum_{i, j=1}^{N}D_i[\,a_{ij}(x)D_jy\,]+\sum_{i=1}^{N}b_i(x)D_iy+c(x,y)=0$

are obtained. The results are extensions of averaging techniques due to Coles and Kamenev, and include earlier known results in literature.

Citation

Download Citation

Zhiting Xu. "Oscillation theorems for damped elliptic differential equations of second order." Hiroshima Math. J. 38 (1) 1 - 17, March 2008. https://doi.org/10.32917/hmj/1207580341

Information

Published: March 2008
First available in Project Euclid: 7 April 2008

zbMATH: 1144.35323
MathSciNet: MR2397376
Digital Object Identifier: 10.32917/hmj/1207580341

Subjects:
Primary: 34C10, 35B05, 35J60

Rights: Copyright © 2008 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.38 • No. 1 • March 2008
Back to Top